MAUDE Adverse Event Report: BOSTON SCIENTIFIC DE COSTA RICA S.R.L. MAGIC TORQUE DLVR; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC DE COSTA RICA S.R.L. MAGIC TORQUE DLVR; WIRE, GUIDE, CATHETER
Model Number 1013-02
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire coating fray encountered.The 100% stenosed target lesion was located in the non tortuous superficial femoral artery.A gw/.035/315 (bx/3) magic torque dlvr guidewire was used for treatment.However, during procedure, the back end of the wire coating was frayed upon removing the angiojet catheter.The procedure was completed with a different device.No patient complications were reported.

Brand Name
MAGIC TORQUE DLVR
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
MDR Report Key9220293
Report Number2134265-2019-12795
Device Sequence Number2145549
Product Code DQX
UDI-Device Identifier08714729982906
UDI-Public08714729982906
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2021
Device Model Number1013-02
Device Catalogue Number1013-02
Device Lot Number0022763610
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1